KFUPM ePrints

Items where Division is "College Of Sciences > Mathematical Science Dept" and Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | F | O
Number of items: 5.

A

Al-Baiyat, Abdulkhaleg Ali (1998) Bayesian prediction for the multiple linear regression model with first order auto-correlation. Masters thesis, King Fahd University of Petroleum and Minerals.

Al-Muhiameed, Zeid Ibrahim Abdallah (1998) Some acoustic wave problems in an inhomogeneous ocean. Masters thesis, King Fahd University of Petroleum and Minerals.

Al-Shammari, Khalid Abdul-Aziz Holayan (1998) An annulus approach to fuzzy subgroups. Masters thesis, King Fahd University of Petroleum and Minerals.

F

Fairag, Faisal (1998) A two-level finite-element discretization of the stream function form of the Navier-Stokes equations. Comput. Math. Appl., 36 (2). pp. 117-127.

O

Omar, Sayed (1998) Some properties of bicyclic extensions. Masters thesis, King Fahd University of Petroleum and Minerals.

This list was generated on Tue Apr 15 19:04:18 2014 AST.